IJPAM: Volume 53, No. 4 (2009)

JACOBIAN OF THE GENERALIZED $c$-HYPERBOLIC
COORDINATES

Anna Macurova$^1$, Dusan Macura$^2$
$^1$Department of Mathematics, Informatics and Cybernetics
Faculty of Manufacturing Technologies
University of Technology in Kosice
Campus Presov
1, Bayerova, Presov, 080 01, SLOVAK REPUBLIC
e-mail: [email protected]
$^2$Department of Mathematics
Faculty of Natural and Humanitarian Sciences
University of Presov
1, 17 November, Presov, 081 16, SLOVAK REPUBLIC
e-mail: [email protected]


Abstract.In this paper the transformation by means of the generalized $c$-hyperbolic coordinates is investigated. We prove of the regularity of this transformation and we use it in search of the solution of the differential system.

Received: May 16, 2009

AMS Subject Classification: 34A34

Key Words and Phrases: generalized $q$-hyperbolic coordinates, Jacobian, regular mapping, angle function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 53
Issue: 4